# SDR KCSA201901301015

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 77,393 hours, 13,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON BOTTOM OF MAIN DECK SEAT TRACK STA 2125 RBL 92.
